# SDR DALA2020121604124

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 11,442 hours, 6,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L, ARMING LEVER LOOSE, PIN COMES OUT W/OUT BUTTON BEING PUSHED.  CORRECTIVE ACTION: SECURED YELLOW ARMING LEVER AT 2L AND REPLACED PIN.
